# SDR EISA99162

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 25582005
- Condition: Discharged
- Location: Batt Compt
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, APU FAILED TO START FOUND BATTERY VOLTAGE AT 4, BATTERY CHARGER C/B POPPED.  BATTERY WARMS TO TOUCH.  NOTICED SMOKE IN COCKPIT.  REMOVED AND REPLACED BATTERY AND BATTERY CHARGER.  (M)
